Aa
A
A
A
Close
Women's Health Community
65.5k Members
Avatar universal

Confusing Amenorrhea

Hi, I'm 19. I have been having some form of irregular periods in the past. But i missed my period for about 3 months recently. I got worried and consulted a doctor who prescribed a contraceptive drug for me (COMBINATION 3). After taking it, i saw my period for that month which was more brief than normal. I stopped taking the drug. However, after that, i haven't seen my period again. I'm worried. I don't know if it's normal at my age since I've been seeing it since i was 14. Please Help. Thanks a million.
1 Responses
6726276 tn?1421130268
Taking the pill & then quitting will deregulate your period.
  At your age it's time to start seeing the Gyn for regular Pap smear exams.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.